I had fevers after my first 6 or so injections. I had to constantly change and wash my sheets because I soaked them with sweat from the fever. I'm 21 weeks in now and don't have fevers anymore. Here's an interesting article you may find encouraging.
AASLD: Fever Signals Responsiveness to Pegylated Interferon for Hepatitis C
"People who have an increase in body temperature soon after starting interferon-based therapy for chronic hepatitis C virus (HCV) infection are more likely to experience early virological response, according to a presentation at the American Association for the Study of Liver Disease (AASLD) Liver Meeting last month in San Francisco."
Don't know if you read that or not...I thought it was interesting. I hope your hubby starts adjusting and feeling better soon.
My first shot was the the same, fever, shaking. But none have been close to that. A couple of them were uncomfortable but I didn't drink enough water. Read s many post as you can. Its water,water,water. Good luck to you and your hubby!
I think this is a fairly common side effect, although I think as his body adjusts to the Interferon, it will be less difficult each week.
My first injection i had shakes, fever, chills, i slept walked...subsided after 2 days...same thing 2nd injection but as i kept going they eased up....but other sx took over...6 of 1 half a dozen of another
I took my second shot yesterday and there were no bad side effects. I am just kind of achy this morning. My first shot had me shaking out of control and fever over 103*F. After that the drug is already in your system. Have hubby relax and rest and stay warm and drink fluids. The worst should be over for him.
i would call my doctor and give him details about the fever he will let you know if he thinks this will be a problem keep a record of how hi and low his fever gets the doctor can guide you much better but i do know fever and chills are a side of treatment
good luck to you
Hi my first shot was the worst as far as the fever, shaking, nausea, etc. Each shot after was easier but then of course I was sick all the time.
It does get easier. I know some people took tylenol before they took their shots, I did not get any reaction for about 5 hours so I treated symptoms as they came
Good luck to you
While I drank extra water daily throughout tx I shouted myself a gatoraide as well on shot day (it's full of sugar but knew it would help me stay hitrated, along with the water. My first shot was the worst; subsequent shots barely noticeable on shot night (but I still took paracetamol before going to bed).